If your period started on 1st Dec, then you are mid cycle now. This is the time women ovulate and there is often a pinkish discharge at this time. This usually lasts a day or two. If this persists then you need to look for other causes.
There are many other causes of spotting between periods such as hypothyroidism, cervical dysplasia, cervical polyps, cervicitis (infection/inflammation of cervix), vaginitis (infection/inflammation of vagina), cervical and uterine cancer, uterine fibroids, hormonal imbalance as in polycystic disease of the ovary, use of blood thinners, genital ulcers, STDs and stress. I think you should discuss these possibilities with your gynecologist. A comprehensive investigation is required keeping all the points in mind. Take care!
Hi I just wanna ask if it's possible that I'm pregnant coz I had unprotected sex August 1 then took plan b pill right away like after 2hrs after sex.. Then I had my period August 11-15 I think.. And had sex again the 26th of August. Now I'm feeling funny always hungry so tired and nauseous and light headed and a lil head ache that come and go.. Also the morning of September 4th when I wipe my private part after peei g there's a small stain like pink or brown. I'm afraid I'm pregnsnt :(
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.